Bibliographic Information

Kodai mathematical journal

[Dept. of Mathematics, Tokyo Institute of Technology], 1978-2023

  • Vol. 1, no. 1 (Mar. 1978)-v. 46, no. 3 (Oct. 2023)

Other Title

Kōdai math. j

Kōdai mathematical journal

Available at  / 89 libraries

Search this Book/Journal

Note

Title from cover

"... published three times annually."

"Published by Kinokuniya Book-Store Co. Ltd."

Published as an online-only, open access journal, 2024-

Before Deviate:1

Details

  • NCID
    AA00711773
  • ISSN
    03865991
  • LCCN
    81001012
  • Country Code
    ja
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    Tokyo
  • Publication Status
    Dead Status
  • Frequency
    Three times a Year
  • Regularity
    Regular
  • Type of Continuing Resource
    Periodical
  • Bibliographic History ID
    10008300
Page Top